MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; Operating Room Accessories Table Tray

BAXTER HEALTHCARE CORPORATION ALLEN; Operating Room Accessories Table Tray
Model Number O-YFAX
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that yellofins apex strup pair had the stirrup dropped unexpectedly.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
These stirrups are designed to position and support the patient¿s foot, lower leg and upper leg in a variety of surgical procedures including, but not limited to gynecology, urology, laparoscopy, general and robotic surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The yellow fin allen stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The ifu states you should always confirm the working order prior to using it clinically, and whenever practical, a patient should be placed in the stirrups prior to anesthesia.Baxter technical support provided the account the part number of the device to resolve the issue.The account will repair the stirrup themselves.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a movement or drop while locked in position were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
ALLEN
Common Device Name
Operating Room Accessories Table Tray
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50681355
Report Number3006697241-2026-00337
Device Sequence Number5316179
Product Code FWZ
UDI-Device Identifier00615521030629
UDI-Public(01)00615521030629
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberO-YFAX
Device Catalogue NumberO-YFAX
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown